research article
C0,1-ito Chain Rules and Generalized Solutions of Parabolic Pdes
June 28, 2025
In this paper, we first establish an Ito formula for a finite quadratic variation process X expanding f(t,X-t), when f is of class C-2 in space and is absolutely continuous in time. Second, via a Fukushima-Dirichlet decomposition we obtain an explicit chain rule for f(t,X-t), when X is a continuous semimartingale and f is a "quasi-strong solution" (in the sense of approximation of classical solutions) of a parabolic PDE. Those results are applied in a companion paper to establish a verification theorem in stochastic differential games.
Type
research article
Web of Science ID
WOS:001519787400001
Author(s)
École Polytechnique Fédérale de Lausanne
Russo, Francesco
Institut Polytechnique de Paris
Date Issued
2025-06-28
Publisher
Published in
Volume
25
Issue
03N04
Article Number
2550019
Editorial or Peer reviewed
REVIEWED
Written at
EPFL
EPFL units
Available on Infoscience
July 14, 2025
Use this identifier to reference this record